Refining recursively the Hermite–Hadamard inequality on a simplex

Full text for this resource is not available from the Research Repository.

Raïssouli, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Refining recursively the Hermite–Hadamard inequality on a simplex. Bulletin of the Australian Mathematical Society, 92 (1). 57 - 67. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31628
DOI https://doi.org/10.1017/S0004972715000258
Official URL https://www.cambridge.org/core/journals/bulletin-o...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords integral mean value; convex function; limit of sequences; sum of series
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login